MathSciNet Relay Station
MathSciNet bibliographic data
MR877049 30B10 (30E05 65E05)
Schiff, J. L.; Walker, W. J. A sampling theorem for analytic functions. Proc. Amer. Math. Soc. 99 (1987), no. 4, 737–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement